# SDR DXTA2025040102853

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N560QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0110
- Aircraft time: 7,387 hours, 4,810 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR OPEN AMBER CAS: FL 430, CABIN DOOR OPEN CAS MESSAGE; QRH PROCEDURES WERE FOLLOWED, NO OTHER CAS MESSAGES, CABIN DEPRESSURIZED NORMALLY DURING DESCENT. CORRECTIVE ACTION: SENT ARES DOWNLOADS TO TEXTRON FOR REVIEW. TEXTRON REPLIED AND INSTRUCTED US TO INSPECT THE WIRING HARNESS AND THE PR.OX SENSOR SC007 IN THE MED. WE DISSESEMBLED THE MED AIRSTAIRS AND PERFORMED SEVERAL OPERATIONAL OIECKS OF THE DOOR WHILE MOVING THE HARNESS. WE WERE UNABLE TO DUPLICATE THE SQK, ALL OP OIECKS PERFORMED WITH NO DEFECTS NOTED. TEXTRON INSTRUCTED US TO GO AHEAD AND REPLACE PROX SENSOR SC007 AT THIS TIME. REMOVED MED PR.OX SENSOR SC007 DUE / TO 00 MESSAGE DOOR OPEN IN FUGHT. REMOVED P/N: 52800-12571 (NSN). INSTAUED OJSTOMER SUPPLIED NEW PROX SENSOR P/N: S2800-1257. (NSN). PERFORMED OPERATIONAL OIECKS WITH NO DEFECTS NOTED AT THIS TIME. / WORK PERFORMED WITH REF. TO THE MODEL~ AMM 52-7CH0.
